# SDR CA960503101

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550158260
- Condition: Shorted
- Location: Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VALVE FAILED DURING TEST FLIGHT OF NEW TACH BOX.  VALVE WOULD NOT CLOSE AT HIGH POWER SETTINGS.
